# SDR DALA14010885648

- Difficulty date: September 25, 2010
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 53,732 hours, 20,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENTED BETWEEN BS 600-620. ACCOMPLISHED SKIN REPAIR IAW EA 56-212811, REV C SEC 2.  ACCOMPLISHED CREASE BEAM REPAIR IAW EA 212811, REV C, SEC 3, COMPLETED.
